Spremljaj
Edita Macajova
Edita Macajova
Preverjeni e-poštni naslov na dcs.fmph.uniba.sk
Naslov
Navedeno
Navedeno
Leto
The chromatic number of a signed graph
E Máčajová, A Raspaud, M Škoviera
arXiv preprint arXiv:1412.6349, 2014
922014
Fano colourings of cubic graphs and the Fulkerson conjecture
E Máčajová, M Škoviera
Theoretical computer science 349 (1), 112-120, 2005
462005
Small snarks with large oddness
R Lukotka, E Mácajová, J Mazák, M Skoviera
arXiv preprint arXiv:1212.3641, 2012
372012
On the strong circular 5‐flow conjecture
E Máčajová, A Raspaud
Journal of Graph Theory 52 (4), 307-316, 2006
282006
Projective, affine, and abelian colorings of cubic graphs
E Máčajová, O Pangrác, A Raspaud, JS Sereni, M Škoviera
European Journal of Combinatorics 30 (1), 53-69, 2009
272009
Nowhere-zero flows on signed eulerian graphs
E Máčajová, M Škoviera
SIAM Journal on Discrete Mathematics 31 (3), 1937-1952, 2017
262017
Sparsely intersecting perfect matchings in cubic graphs
E Máčajová, M Škoviera
Combinatorica 34, 61-94, 2014
232014
Nowhere‐zero flows on signed complete and complete bipartite graphs
E Máčajová, E Rollová
Journal of Graph Theory 78 (2), 108-130, 2015
212015
Circuit covers of signed graphs
E Máčajová, A Raspaud, E Rollová, M Škoviera
Journal of Graph Theory 81 (2), 120-133, 2016
192016
Optimal acyclic edge‐coloring of cubic graphs
LD Andersen, E Máčajová, J Mazák
Journal of Graph Theory 71 (4), 353-364, 2012
172012
Irreducible snarks of given order and cyclic connectivity
E Máčajová, M Škoviera
Discrete mathematics 306 (8-9), 779-791, 2006
172006
Characterisation results for Steiner triple systems and their application to edge-colourings of cubic graphs
E Máčajová, A Pór, JS Sereni
Canadian Journal of Mathematics 62 (2), 355-381, 2010
162010
Characterisation results for Steiner triple systems and their application to edge-colourings of cubic graphs
E Máčajová, A Pór, JS Sereni
Canadian Journal of Mathematics 62 (2), 355-381, 2010
162010
Short cycle covers of graphs and nowhere‐zero flows
E Máčajová, A Raspaud, M Tarsi, X Zhu
Journal of Graph Theory 68 (4), 340-348, 2011
152011
Characterization of affine Steiner triple systems and Hall triple systems
E Máčajová, A Pór, JS Sereni
Electronic Notes in Discrete Mathematics 29, 17-21, 2007
142007
Infinitely many hypohamiltonian cubic graphs of girth 7
E Máčajová, M Škoviera
Graphs and Combinatorics 27 (2), 231-241, 2011
132011
Circular edge-colorings of cubic graphs with girth six
D Král, E Mácajová, J Mazák, JS Sereni
arXiv preprint arXiv:0901.0759, 2009
132009
Strong edge colorings of graphs and the covers of Kneser graphs
B Lužar, E Máčajová, M Škoviera, R Soták
Journal of Graph Theory 100 (4), 686-697, 2022
112022
Cubic graphs that cannot be covered with four perfect matchings
E Máčajová, M Škoviera
Journal of Combinatorial Theory, Series B 150, 144-176, 2021
112021
Reduction of the Berge-Fulkerson conjecture to cyclically 5-edge-connected snarks
E Máčajová, G Mazzuoccolo
Proceedings of the American Mathematical Society 148 (11), 4643-4652, 2020
112020
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20